# SDR DALA2022082905780

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737
- Aircraft serial: 31940
- Aircraft time: 22,737 hours, 8,758 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Switch
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8969644) PASSENGER O2 SYSTEM DID NOT AUTOMATICALLY DEPLOY AT 14000' CABIN ALT. PASSENGER O2 MASKS MANUALLY DEPLOYED AT APPROX 15500' CABIN ALT. RMVD AND REPLACED ALTITUDE PRESSURE SWITCH WITH SERVICEABLE SAME IAW B737 AMM 35-22-41. PERFORMED OPS CHECK PER B737 AMM 22-00-700-801. PAX LIGHT ILLUMINATED @ 14100. ALL CHECKS GOOD.
